Publication Abstracts

Adams et al. 1976

Adams, P.J., V. Canuto, and H.-Y. Chiu, 1976: Magnetic monopoles and cosmology. Phys. Lett. B, 61, 397-399, doi:10.1016/0370-2693(76)90598-0.

The product of the mass m and annihilation συ for magnetic monopoles is obtain through a naive calculation and is shown to be greater than about 1020 (normalized to the proton). One concludes that either monopoles have remarkably large masses and/or συ, or that the calculation is invalid. Possible explanations of this result are discussed.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{ad07000g,
  author={Adams, P. J. and Canuto, V. and Chiu, H.-Y.},
  title={Magnetic monopoles and cosmology},
  year={1976},
  journal={Phys. Lett. B},
  volume={61},
  pages={397--399},
  doi={10.1016/0370-2693(76)90598-0},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - ad07000g
AU  - Adams, P. J.
AU  - Canuto, V.
AU  - Chiu, H.-Y.
PY  - 1976
TI  - Magnetic monopoles and cosmology
JA  - Phys. Lett. B
VL  - 61
SP  - 397
EP  - 399
DO  - 10.1016/0370-2693(76)90598-0
ER  -

[ Close ]

• Return to 1976 Publications

• Return to Publications Homepage